Equate Anti-Diarrheal Loperamide Hydrochloride Caplets, 2mg, 200-Count: • The active ingredient is Loperamide HCl (2mg) and may be used to control symptoms of diarrhea (including travelers' diarrhea) in adults and children 6 years and over • Gluten-free product • Equate anti-diarrheal, 200-count comes in easy-to-swallow, small caplets • Help slow bowel movements • Compare to Imodium A-D active ingredient • Loperamide hydrochloride tablets, 2mg each UNDERSTANDING DIARRHEA What is Diarrhea? Diarrhea is a loose and watery bowel movement and very common as many people may have it once or twice a year. Usually not serious, it will typically last two or three days and is normally treated with an over-the-counter medication.
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | 22482 |
Color | - |
Weight | - |
Height | - |
Depth | - |
Product Id | 1292108 |
---|---|
User Reviews and Ratings | 3 (1 ratings) 3 out of 5 stars |
UPC | 681131106795 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Anti-Diarrheal Loperamide Hydrochloride Caplets, 2 mg, 200 Ct
Price:
$2.44
on
![]() |
(4.4) |
$2.44
on
![]() |